J. Schwinger, Unitary operator bases, Proc. Nat. Acad. Sci, pp.570-579, 1960.

I. D. Ivanovi´civanovi´c, Geometrical description of quantal state determination, Journal of Physics A: Mathematical and General, vol.14, issue.12, pp.3241-3245, 1981.
DOI : 10.1088/0305-4470/14/12/019

W. K. Wootters, A Wigner-function formulation of finite-state quantum mechanics, Annals of Physics, vol.176, issue.1, pp.1-21, 1987.
DOI : 10.1016/0003-4916(87)90176-X

W. K. Wootters and B. D. Fields, Optimal state-determination by mutually unbiased measurements, Annals of Physics, vol.191, issue.2, pp.363-381, 1989.
DOI : 10.1016/0003-4916(89)90322-9

A. Klappenecker and M. Rötteler, Mutually unbiased bases are complex projective 2-designs, Proceedings. International Symposium on Information Theory, 2005. ISIT 2005., pp.4-9, 2005.
DOI : 10.1109/ISIT.2005.1523643

URL : http://arxiv.org/abs/quant-ph/0502031

A. B. Klimov, L. L. Sánchez-soto, and H. De-guise, Multicomplementary operators via finite Fourier transform, Journal of Physics A: Mathematical and General, vol.38, issue.12, pp.2747-2760, 2005.
DOI : 10.1088/0305-4470/38/12/015

URL : http://arxiv.org/abs/quant-ph/0410155

K. S. Gibbons, M. J. Hoffman, and W. K. Wootters, Discrete phase space based on finite fields, Physical Review A, vol.70, issue.6, pp.1-06210123, 2004.
DOI : 10.1103/PhysRevA.70.062101

URL : http://arxiv.org/abs/quant-ph/0401155

A. O. Pittenger and M. H. Rubin, Wigner functions and separability for finite systems, Journal of Physics A: Mathematical and General, vol.38, issue.26, pp.6005-6036, 2005.
DOI : 10.1088/0305-4470/38/26/012

B. Englert and Y. Aharonov, The mean king's problem: prime degrees of freedom, Physics Letters A, vol.284, issue.1, pp.1-5, 2001.
DOI : 10.1016/S0375-9601(01)00271-7

J. Tolar and G. Chadzitaskos, Feynman's path integral and mutually unbiased bases, Journal of Physics A: Mathematical and Theoretical, vol.42, issue.24, pp.1-24530611, 2009.
DOI : 10.1088/1751-8113/42/24/245306

URL : http://arxiv.org/abs/0904.0886

A. R. Calderbank, P. J. Cameron, W. M. Kantor, and J. J. Seidel, -Kerdock Codes, Orthogonal Spreads, and Extremal Euclidean Line-Sets, Proc. Lond, pp.436-480, 1997.
DOI : 10.1112/S0024611597000403

URL : https://hal.archives-ouvertes.fr/hal-00084952

N. J. Cerf, M. Bourennane, A. Karlsson, and N. Gisin, Security of quantum key distribution using d-level systems, Phys. Rev. Lett, vol.88, issue.127902, pp.1-127902, 2002.

M. Grassl, Tomography of Quantum States in Small Dimensions, Electronic Notes in Discrete Mathematics, vol.20, pp.151-164, 2005.
DOI : 10.1016/j.endm.2005.05.060

J. Lawrence, Entanglement patterns in mutually unbiased basis sets for N prime-state particles, 2011.

P. Wocjan and T. Beth, New construction of mutually unbiased bases in square dimensions, Quantum Inf. Comput, vol.5, pp.93-101, 2005.

M. Grassl, On SIC-POVMs and MUBs in dimension 6, Proceedings of the ERATO Conference on Quantum Information Science, pp.1-5, 2004.

I. Bengtsson, W. Bruzda, ?. A. Ericsson, J. ?. Larsson, W. Tadej et al., Mutually unbiased bases and Hadamard matrices of order six, Journal of Mathematical Physics, vol.48, issue.5, pp.48-0521061, 2007.
DOI : 10.1063/1.2716990

S. Brierley and S. Weigert, Maximal sets of mutually unbiased quantum states in dimension 6, Physical Review A, vol.78, issue.4, pp.423121-042312, 2008.
DOI : 10.1103/PhysRevA.78.042312

S. Brierley and S. Weigert, Constructing mutually unbiased bases in dimension six, Physical Review A, vol.79, issue.5, pp.523161-05231613, 2009.
DOI : 10.1103/PhysRevA.79.052316

D. Mcnulty and S. Weigert, The limited role of mutually unbiased product bases in dimension 6, Journal of Physics A: Mathematical and Theoretical, vol.45, issue.10, pp.1-102001
DOI : 10.1088/1751-8113/45/10/102001

D. Mcnulty and S. Weigert, ON THE IMPOSSIBILITY TO EXTEND TRIPLES OF MUTUALLY UNBIASED PRODUCT BASES IN DIMENSION SIX, International Journal of Quantum Information, vol.10, issue.05, pp.12500561-125005611
DOI : 10.1142/S0219749912500566

G. Zauner, Quantendesigns: Grundzuege einer nichtcommutativen Designtheorie. Dissertation, 1999.

S. Chaturvedi, Aspects of mutually unbiased bases in odd-prime-power dimensions, Physical Review A, vol.65, issue.4, pp.1-044301, 2002.
DOI : 10.1103/PhysRevA.65.044301

S. Bandyopadhyay, P. O. Boykin, V. Roychowdhury, and F. Vatan, A new proof for the existence of mutually unbiased bases, Algorithmica, vol.34, pp.512-528, 2002.

J. Lawrence, ?. C. Brukner, and A. Zeilinger, Mutually unbiased binary observable sets on N qubits
DOI : 10.1103/physreva.65.032320

URL : http://arxiv.org/abs/quant-ph/0104012

J. Lawrence, Mutually unbiased bases and trinary operator sets for N qutrits, Phys. Rev. A, vol.70, pp.123021-01230210, 2004.
DOI : 10.1103/physreva.70.012302

URL : http://arxiv.org/abs/quant-ph/0403095

A. O. Pittenger and M. H. Rubin, Mutually unbiased bases, generalized spin matrices and separability. Linear Alg, Appl, vol.390, pp.255-278, 2004.
DOI : 10.1016/j.laa.2004.04.025

URL : http://doi.org/10.1016/j.laa.2004.04.025

O. Albouy and M. R. Kibler, SU 2 nonstandard bases: Case of mutually unbiased bases, pp.1-07622, 2007.
URL : https://hal.archives-ouvertes.fr/in2p3-00128008

I. Bengtsson and ?. A. Ericsson, Mutually unbiased bases and the complementary polytope
DOI : 10.1007/s11080-005-5721-3

URL : http://arxiv.org/abs/quant-ph/0410120

M. Saniga, M. Planat, and H. Rosu, Mutually unbiased bases and finite projective planes, Journal of Optics B: Quantum and Semiclassical Optics, vol.6, issue.9, pp.19-20, 2004.
DOI : 10.1088/1464-4266/6/9/L01

URL : https://hal.archives-ouvertes.fr/hal-00001371

C. D. Godsil and A. Roy, Equiangular lines, mutually unbiased bases, and spin models, European Journal of Combinatorics, vol.30, issue.1, pp.246-262, 2009.
DOI : 10.1016/j.ejc.2008.01.002

M. R. Kibler, ANGULAR MOMENTUM AND MUTUALLY UNBIASED BASES, International Journal of Modern Physics B, vol.20, issue.11n13, pp.1792-1801, 2006.
DOI : 10.1142/S0217979206034297

URL : https://hal.archives-ouvertes.fr/in2p3-00024887

M. R. Kibler, M. A. Planat, and . Su, (2) RECIPE FOR MUTUALLY UNBIASED BASES, International Journal of Modern Physics B, vol.20, issue.11n13, pp.1802-1807, 2006.
DOI : 10.1142/S0217979206034303

URL : https://hal.archives-ouvertes.fr/in2p3-00025391

M. R. Kibler, An angular momentum approach to quadratic Fourier transform, Hadamard matrices, Gauss sums, mutually unbiased bases, the unitary group and the Pauli group, Journal of Physics A: Mathematical and Theoretical, vol.42, issue.35, pp.1-35300128, 2009.
DOI : 10.1088/1751-8113/42/35/353001

P. O. Boykin, M. Sitharam, P. H. Tiep, and P. Wocjan, Mutually unbiased bases and orthogonal decompositions of Lie algebras, J. Quantum Inform. Comput, vol.7, pp.371-382, 2007.

A. Garcia, J. L. Romero, and A. B. Klimov, Group-theoretical approach to the construction of bases in 2 n -dimensional Hilbert space, Physics of Atomic Nuclei, vol.74, issue.6, pp.876-883, 2011.
DOI : 10.1134/S1063778811060093

M. Daoud and M. R. Kibler, Phase operators, temporally stable phase states, mutually unbiased bases and exactly solvable quantum systems, Journal of Physics A: Mathematical and Theoretical, vol.43, issue.11, pp.1-11530318, 2010.
DOI : 10.1088/1751-8113/43/11/115303

URL : https://hal.archives-ouvertes.fr/in2p3-00453199

T. Durt, B. Englert, I. Bengtsson, and K. Zyczkowski, ON MUTUALLY UNBIASED BASES, International Journal of Quantum Information, vol.08, issue.04
DOI : 10.1142/S0219749910006502

M. R. Kibler, On mutually unbiased bases: Passing from d to d**2, 2012.
URL : https://hal.archives-ouvertes.fr/in2p3-00747123

O. Albouy and M. R. Kibler, A unified approach to SIC-POVMs and MUBs, Journal of Russian Laser Research, vol.21, issue.5, pp.429-438, 2007.
DOI : 10.1007/s10946-007-0032-5

URL : https://hal.archives-ouvertes.fr/in2p3-00139550

A. Vourdas, Quantum systems with finite Hilbert space, Reports on Progress in Physics, vol.67, issue.3, pp.267-320, 2004.
DOI : 10.1088/0034-4885/67/3/R03

M. R. Kibler, Quadratic Discrete Fourier Transform and Mutually Unbiased Bases In Fourier Transforms-Approach to Scientific Principles, pp.103-138, 2011.

S. A. Mohammad-abadi and M. Najafi, Type of the equiangular tight frames with n+1 vectors in R^n, International Journal of Applied Mathematical Research, vol.1, issue.4, pp.391-401, 2012.
DOI : 10.14419/ijamr.v1i4.309

M. Shalaby and A. Vourdas, Weak mutually unbiased bases, Journal of Physics A: Mathematical and Theoretical, vol.45, issue.5, pp.1-052001, 52001.
DOI : 10.1088/1751-8113/45/5/052001

URL : http://arxiv.org/abs/1203.0861